Countably S-closed spaces

K. Dlaska, N. Ergun, Maximilian Ganster

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)337-348
JournalMathematica Slovaca
Volume44
Publication statusPublished - 1994

Cite this

Dlaska, K., Ergun, N., & Ganster, M. (1994). Countably S-closed spaces. Mathematica Slovaca, 44, 337-348.

Countably S-closed spaces. / Dlaska, K.; Ergun, N.; Ganster, Maximilian.

In: Mathematica Slovaca, Vol. 44, 1994, p. 337-348.

Research output: Contribution to journalArticleResearchpeer-review

Dlaska, K, Ergun, N & Ganster, M 1994, 'Countably S-closed spaces' Mathematica Slovaca, vol. 44, pp. 337-348.
Dlaska K, Ergun N, Ganster M. Countably S-closed spaces. Mathematica Slovaca. 1994;44:337-348.
Dlaska, K. ; Ergun, N. ; Ganster, Maximilian. / Countably S-closed spaces. In: Mathematica Slovaca. 1994 ; Vol. 44. pp. 337-348.
@article{bb7f450bc40a48a3aab0b2475bf405c0,
title = "Countably S-closed spaces",
author = "K. Dlaska and N. Ergun and Maximilian Ganster",
year = "1994",
language = "English",
volume = "44",
pages = "337--348",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",

}

TY - JOUR

T1 - Countably S-closed spaces

AU - Dlaska, K.

AU - Ergun, N.

AU - Ganster, Maximilian

PY - 1994

Y1 - 1994

M3 - Article

VL - 44

SP - 337

EP - 348

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -